# SDR AALA202505122635

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 35,565 hours, 15,351 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: JMS2001107
- Condition: Broken
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS TOTALLY DISMANTLED AS A RESULT WHEN LAVATORY OCCUPANTS TRY TO USE IT THEY GET STUCK INSIDE THE LAVATORY. REMOVED AND REPLACED FORWARD LAVATORY DOOR HANDLE. PER CMM 25-48-48.
